Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fatty cheeks
Jan 10, 2013

I hapoen to be developing fatty cheecks since l started using aluvia. Wat can l do to lose the fat its really affecting my confidence

Response from Dr. Henry

Fatty cheeks have not been common with Aluvia (Kaletra in US) but can happen. A more common problem is fat loss of cheeks. Sometimes patients can develop enlargement of the salivary glands or lymph nodes in the face so it is important to have a careful examination to determine what type of tissue is causing the enlargement. If it is fatty tissue then a switch to another medication may be worth discussing but in some areas the options are limited particularly if drug resistance is a concern. Keith Henry



Previous
Complications due to stopping Sustiva?
Next
Started Isentress and have insomnia, sweating, hands itchy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement